# SDR C1HA200293007

- Difficulty date: September 26, 2002
- Submitted: September 30, 2002
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 55,898 hours, 35,512 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LG FAILED TO RETRACT NORMALLY, LEFT GEAR RED AND GREEN LIGHT ILLUMINATED IN THE OFF POSITION.  RETURNED TO STL.  RESET LT MLG UPLOCK IAW 32-32-51.  NOT ABLE TO JACK A/C, NEED INFLIGHT FUNCTIONAL CHECK OF LT MLG UPLOCK.
